It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I am a 25 year old female and a few months ago I got pretty severe break outs. I have always had mild acne but going on OTC birth control seemed to help a LOT. However, back in January the pharmacy switched me to the generic brand of OTC. Granted it wasn't until a few months later that my acne became pretty bad but I was wondering if the generic pills might have had something to do with my acne. Has anyone had this happen to them? 9 weeks ago I started taking Mincocyline along with Benzaclin topical and my face has definitely cleared up, I am just waiting for the red marks to go away, ugh! I also switched back to the real Ortho Tri-Cyclen. I am desperately hoping the acne doesn't come back ...
but I am still left wondering what the heck caused it to be so bad in the first place? did I get a simple case of adult acne or was it those dang generic pills... any thoughts?





All times are GMT -7. The time now is 03:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!